# SDR 9513189929

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION IN THE MAIN CABIN DOOR CUTOUT, LOWER INTERNAL DOUBLER BENEATH THE SEAL DEPRESSOR.  REPAIRED PER EA 99-94734.
